HELP Sudden onset of swollen painful hands and red palms
I don't know what happen but here is the story. I am a female and over 50 yrs old. I recently quit smoking and at the same time my doctor put me on 50,000 units of vit d for 8 weeks 1x wk. I also cut down on my blood pressure medicine propanolol by half.
Within 4 weeks of this happening, my hands suddenly started to swell with red plams, very swollen, and then very painful. I also noticed I was not urinating as much. This lasted about 4 weeks and then the swelling and pain started to subside. The next 4 weeks I just have minor pain and slight swelling with red palms. I also have diabetes controled by diet.
It is going into the 3rd month and this has not gone away. I see an arthritis doctor in a couple of more week.s
I am hoping this has nothing to do with a disease ie arthritis, etc. I am thinking maybe i shocked my system with quitting smoking cold turkey and reduce my meds might have something to with it. Any help out there
Because of the number of conditions you are dealing with and all the changes you made simultaneously, I have to encourage you to call your doctor to discuss your symptoms. Please do not wait until you are scheduled to see your arthritis doctor and let us know what you find out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.